Volume 12, issue 4 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Quotients of fake projective planes

JongHae Keum

Geometry & Topology 12 (2008) 2497–2515
Abstract

Recently, Prasad and Yeung classified all possible fundamental groups of fake projective planes. According to their result, many fake projective planes admit a nontrivial group of automorphisms, and in that case it is isomorphic to 3, 7, 7:3 or (3)2, where 7:3 is the unique nonabelian group of order 21.

Let G be a group of automorphisms of a fake projective plane X. In this paper we classify all possible structures of the quotient surface XG and its minimal resolution.

Keywords
fake projective plane, surface of general type, Dolgachev surface, properly elliptic surface, fundamental group
Mathematical Subject Classification 2000
Primary: 14J29
Secondary: 14J27
References
Publication
Received: 3 March 2008
Revised: 14 June 2008
Accepted: 5 June 2008
Published: 8 October 2008
Proposed: Ron Stern
Seconded: Ron Fintushel, Walter Neumann
Authors
JongHae Keum
School of Mathematics
Korea Institute for Advanced Study
Seoul 130-722
Korea